On solvability of the nonhomogeneous Cauchy–Riemann equation in classes of functions that are bounded with weights or systems of weights
Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 83-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_1_a9,
author = {O. V. Epifanov},
title = {On solvability of the nonhomogeneous {Cauchy{\textendash}Riemann} equation in classes of functions that are bounded with weights or systems of weights},
journal = {Matemati\v{c}eskie zametki},
pages = {83--92},
year = {1992},
volume = {51},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a9/}
}
TY - JOUR AU - O. V. Epifanov TI - On solvability of the nonhomogeneous Cauchy–Riemann equation in classes of functions that are bounded with weights or systems of weights JO - Matematičeskie zametki PY - 1992 SP - 83 EP - 92 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a9/ LA - ru ID - MZM_1992_51_1_a9 ER -
%0 Journal Article %A O. V. Epifanov %T On solvability of the nonhomogeneous Cauchy–Riemann equation in classes of functions that are bounded with weights or systems of weights %J Matematičeskie zametki %D 1992 %P 83-92 %V 51 %N 1 %U http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a9/ %G ru %F MZM_1992_51_1_a9
O. V. Epifanov. On solvability of the nonhomogeneous Cauchy–Riemann equation in classes of functions that are bounded with weights or systems of weights. Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 83-92. http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a9/